# SDR HEEA063054

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113034
- Condition: Malfunctioned
- Location: Adi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN INDICATOR OFF TO RIGHT.
